# SDR FDEA201204171451

- Difficulty date: April 17, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564413
- Condition: Corroded
- Location: Bs 950e-950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29L FROM BS 950E TO 950F.  FABRICATED REPAIR STRAP AND SHIM IAW EA 7-5310-143984.   INSTALLED REPAIR STRAP IAW EA 7-5310-143984 AND SRM 51-30-02 REV 103.
